# SDR UPS07450012

- Difficulty date: June 6, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65B044218
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT STR 39L AT BS 740 SPLICE CORROSION FOUND.  REMOVED (CORROSION BLEND OUT 0.029" X .5 X .75 INCH OUT OF LIMITS SRM 53-10-01 FIG 1) FWD CARGO COMPT BS 740 LT STR 39 STRINGER SPLICE, REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
